Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the completeness of Hamiltonian vector fields

Author: William B. Gordon
Journal: Proc. Amer. Math. Soc. 26 (1970), 329-331
MSC: Primary 34.65; Secondary 53.00
MathSciNet review: 0276574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for a hamiltonian vector field to be complete which involve bounds on the potential or its gradient.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.65, 53.00

Retrieve articles in all journals with MSC: 34.65, 53.00

Additional Information

PII: S 0002-9939(1970)0276574-1
Keywords: Complete vector field, hamiltonian vector field
Article copyright: © Copyright 1970 American Mathematical Society